A recursive rule for Kazhdan-Lusztig characters

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


A formula for computing Kazhdan-Lusztig characters in Hecke algebras of Coxeter groups is given. This formula holds for products of Coxeter elements of parabolic subgroups in an arbitrary Coxeter group, where the parabolic subgroups are of typeAand the Kazhdan-Lusztig representations are of finite dimension. The formula yields new combinatorial interpretations (of Murnaghan-Nakayama type) to these characters and to other related characters.

Original languageEnglish
Pages (from-to)25-45
Number of pages21
JournalAdvances in Mathematics
Issue number1
StatePublished - 15 Jul 1997
Externally publishedYes


Dive into the research topics of 'A recursive rule for Kazhdan-Lusztig characters'. Together they form a unique fingerprint.

Cite this